Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fourier analysis of sub-stationary processes with a finite moment
HTML articles powered by AMS MathViewer

by R. M. Dudley PDF
Trans. Amer. Math. Soc. 118 (1965), 360-375 Request permission
References
  • I. M. Gel′fand, Generalized random processes, Dokl. Akad. Nauk SSSR (N.S.) 100 (1955), 853–856 (Russian). MR 0068769
  • I. M. Gel′fand and N. Ja. Vilenkin, Obobshchennye funktsii, Vyp. 4. Nekotorye primeneniya garmonicheskogo analiza. Osnashchennye gil′bertovy prostranstva, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (Russian). MR 0146653
  • Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955), Chapter 1: 196 pp.; Chapter 2: 140 (French). MR 75539
  • Kiyosi Itô, Stationary random distributions, Mem. Coll. Sci. Univ. Kyoto Ser. A. Math. 28 (1954), 209–223. MR 65060, DOI 10.1215/kjm/1250777359
  • Kiyosi Itô, Isotropic random current, Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1954–1955, vol. II, University of California Press, Berkeley-Los Angeles, Calif., 1956, pp. 125–132. MR 0084890
  • Michel Loève, Probability theory, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-New York-London, 1960. 2nd ed. MR 0123342
  • R. A. Minlos, Generalized random processes and their extension in measure, Trudy Moskov. Mat. Obšč. 8 (1959), 497–518 (Russian). MR 0108851
  • L. Schwartz, Théorie des distributions, 2nd ed., Tome I, Hermann, Paris, 1957; Tome II, Hermann, Paris, 1959.
  • Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084
  • J.-P. Kahane, Propriétés locales des fonctions à séries de Fourier aléatoires, Studia Math. 19 (1960), 1–25 (French). MR 117506, DOI 10.4064/sm-19-1-1-25
  • A. N. Kolmogorov, Note to the papers of R. A. Minlos and V. Sazonov, Theor. Probability Appl. 4 (1959), 221-223.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40
  • Retrieve articles in all journals with MSC: 60.40
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 118 (1965), 360-375
  • MSC: Primary 60.40
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0177455-7
  • MathSciNet review: 0177455